MathSciNet Relay Station
MathSciNet bibliographic data
MR115207 (22 #6009) 60.00
Kimme, Ernest G. Some equivalence conditions for the uniform convergence in distribution of sequences of stochastic processes. Trans. Amer. Math. Soc. 95 1960 495–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement